# SDR HEEA979188

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4034Q
- Make and model: Snias AS350B2
- Aircraft serial: 2918
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066304401
- Condition: Defective
- Location: Cockpit Rad Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAG WILL NOT PULL OUT OF VIEW, FLAG MECHANISM AT FAULT.
